# SDR DALA2022041902680

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 54,473 hours, 28,566 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3133 - DIV - TO JFK WITH #2 ENG ANTI ICE VALVE CLOSED MESSAGE. COULD NOT CONTINUE TO PVD DUE TO ICING CONDITIONS. CORRECTIVE ACTION: DEFERRED VALVE IN OPEN POSITIONPER MEL 30-21-01D AND CONTINUED.(8744756)
